# SDR UALA2010072902737

- Difficulty date: July 28, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 78,748 hours, 12,783 cycles
- Engine: Pwa PW4060
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Condition: Chafed
- Location: Fmu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PER CREW AFTER ENGINE START THE HAVE L ENG EEC C1 STATUS MSG.  FOUND WIRE GOING TO FMU CHAFING AND CONTACTING REV COWL.  INSULATION WORN REPAIR PER GNMM.  RAN ENG AND OPS CHECK NORMAL.
